# SDR QMLA2020090420043

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N139HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7248
- Aircraft time: 3,910 hours, 13,416 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,910 hours, 8,851 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9550177160955017
- Condition: False Activation
- Location: Engine Bay
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ILLUMINATED ENG. FIRE LIGHT, DETECTED 8 MIN INTO A PATIENT FLIGHT FROM A REFERRING FACILITY TO ANOTHER HOSPITAL. PILOT COMPLETED A PRECAUTIONARY LANDING, THE LANDING WAS UNEVENTFUL AND WITHOUT ISSUE.  THERE WAS NO EVIDENCE OF AN ENGINE FIRE AT ANY TIME.  MAINTENANCE RESPONDED AND INSPECTED THE A/C.  EMERG. LIGHT WAS UNABLE TO BE RE-PRODUCED AND NO ISSUES WITH THE SYSTEM WERE FOUND.  ON POST MAINTENANCE GROUND RUNS AND HOVER FLIGHT THE ISSUE WAS UNABLE TO BE DUPLICATED AS WELL.  AFTER THE A/C WAS RETURNED TO SERVICE, THE REPOSITION FLIGHT WERE ALSO UNEVENTFUL AND NO ISSUES WERE NOTED OR ILLUMINATION OF ANY FIRE INDICATORS.  LATER THAT EVENING ON A SEPARATE FLIGHT, THE ENGINE FIRE LIGHT ILLUMINATED AGAIN AND A SECOND PRECAUTIONARY LANDING WAS MADE.  MECHANIC REPLACED ALL 3 ENGINE FIRE DETECTORS AND RETURNED THE A/C TO SERVICE.  NO FURTHER ILLUMINATION OF THE FIRE LIGHT OCCURRED ON THE FLIGHT BACK AND THE A/C HAS BEEN RETURNED TO FULL SERVICE.
